# SDR AU970476

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 31033336
- Condition: Disintegrated
- Location: Turb Eng Comp
- Stage of operation: CL
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MAIN COMPRESSOR SHAFT BEARING DISINTEGRATED - METAL CONTAMINATION OF OIL SYSTEM
